| Model Number |
AZURION 5M20 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the system crashed during boot, which may indicate a booting issue.No harm was reported to philips.The device was outside clinical use at the time of reported event.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.As the customer lacked a maintenance contract with philips, a quotation for a technician's visit was provided; however, the customer did not give their approval.The quote was cancelled as the service is no longer required.No work performed by philips.The codes were updated based on the investigation outcome.